MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-830
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is being reported in a conservative manner due to the limited information available on the device involvement and the patient's impact.Device discarded.
 
Event or Problem Description
On (b)(6) 2019, an implant attempt of an annuloflex size 30 ring occurred.However, it is reported that the ring was implanted, explanted and wasted.No other information is currently available.
 
Additional Manufacturer Narrative
Sections changed: a complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up with the site to retrieve additional details on the events.However, no information has been received to date.Since the device was wasted, no further investigation is possible at this time.Therefore, based on the limited information available, it is not possible to establish the root cause of the event.If additional information will be received, the case will be re-assessed and a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2019, an implant attempt of an annuloflex size 30 ring (af-830) and an annuloflex size 28 (af-828) occurred.However, it is reported that the rings were implanted, explanted and wasted.No other information is currently available.
 
Event or Problem Description

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key8384226
Report Number3005687633-2019-00152
Device Sequence Number16726035
Product Code KRH
UDI-Device Identifier08022057013620
UDI-Public(01)08022057013620(240)AF-830(17)230507
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2023
Device Model NumberAF-830
Device Catalogue NumberAF-830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2019
Supplement Date Received by Manufacturer03/02/2019
04/05/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date03/02/2019
04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR